# SDR ZZDA2011306

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E PANEL, FWD OF MLG SIDE BRACE ATTACH ANGLE, CORROSION.  ACCOMPLISHED ATTACH ANGLE REPLACEMENT PER B717 SRM 51-70-11 REPAIR 1.
